CSpace
Operator algebras associated with multiplicative convolutions of arithmetic functions
Dong, Aiju; Huang, Linzhe; Xue, Boqing
2018
Source PublicationSCIENCE CHINA-MATHEMATICS
Volume61Issue:9Pages:1665
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33640
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Dong, Aiju,Huang, Linzhe,Xue, Boqing. Operator algebras associated with multiplicative convolutions of arithmetic functions[J]. SCIENCE CHINA-MATHEMATICS,2018,61(9):1665.
APA Dong, Aiju,Huang, Linzhe,&Xue, Boqing.(2018).Operator algebras associated with multiplicative convolutions of arithmetic functions.SCIENCE CHINA-MATHEMATICS,61(9),1665.
MLA Dong, Aiju,et al."Operator algebras associated with multiplicative convolutions of arithmetic functions".SCIENCE CHINA-MATHEMATICS 61.9(2018):1665.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Dong, Aiju]'s Articles
[Huang, Linzhe]'s Articles
[Xue, Boqing]'s Articles
Baidu academic
Similar articles in Baidu academic
[Dong, Aiju]'s Articles
[Huang, Linzhe]'s Articles
[Xue, Boqing]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Dong, Aiju]'s Articles
[Huang, Linzhe]'s Articles
[Xue, Boqing]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.